# SDR DALA12009885636

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR GIRT BAR LEAF SPRING FAILED THE FUNCTION TEST IAW W/C: 2561-01257-01E STEP 10.  L4 PAX DOOR GIRT BAR R & R IAW AMM 25-66-10, REV 104.  L4 PAX DOOR GIRT BAR LEAF SPRING FUNCTION TEST CARRIED OUT IAW WC 2561-01257-01E.  THE TEST RESULT FOUND "SATIS".  JOB COMPLETED BY BH TAB LMS 569299.  RII INSPECTION COMPLETED.
